

## Buffalo High School Mixed Choir, Concert Band and String Orchestra Performing Tour to New York City

150 students, 4 BHM Staff, 11 Chaperones

**April 27 – May 2, 2016** 

**Revision #1 - Tentative Itinerary** 

(Dates and times for all activities outlined below are subject to change)

## DAY ONE: Wednesday, April 27, 2016

**12:15 p.m. – 1:00 p.m.** Load luggage and instruments into the buses (4)

**1:00 p.m.** – **6:00 p.m.** Travel to Madison, WI (302 miles/5 hours of straight driving)

Stop at Eastbound I-94, milepost 124 for a 15 minute rest stop in Black River

Falls at the Rest Facility

**6:00 p.m.** – **7:00 p.m.** Dinner stop at the East Towne Mall - Food Court (student expense)

**7:00 p.m.** Depart for New York, NY (931 miles/15 hours of straight driving)

- Lose 1 hour for East Standard time

- Lose 2 hours for restroom stops, driver changes and fuel stop

## DAY TWO: Thursday, April 28, 2016

**1 hour** Breakfast stop (student expense)

2:00 p.m. – 5:30 p.m. Visit Ellis Island and the Statute of Liberty from Jersey City, NJ

- Late lunch on own (student expense)

**5:45 p.m.** – **6:30 p.m.** Travel to Metuchen, NJ 275 miles/45 minute drive)

**6:30 p.m. – 8:00 p.m.** Group dinner at Uno Pizzeria & Grill:

- Unlimited soda, iced tea and water

- House salad served with House Vinaigrette

- 3 deep dish varieties of pizza: Cheese, Prima Pepperoni and Veggie

- 2 varieties of Pasta" Penne with Marinara and Broccoli Chicken Alfredo

- Gourmet cookies for dessert

**8:00 p.m. - 8:45 p.m.** Travel to Parsippany, NJ (35 miles/45 minute drive)

 Performance Tours
 Page 1 of 5
 1/22/2016

## **DAY TWO: Thursday, April 28, 2016** (continued)

or it prize	8:45 p.m.	Check into the Embassy Suites Parsippan
-------------	-----------	---

909 Parsippany Boulevard Parsippany, NJ 07054 973-334-1440 – Phone 973-334-1856 – FAX

- Hotel rooms have coffee maker, hairdryer, iron and ironing board, microwave and refrigerator.
- Unpack (**DO NOT LEAVE** money in your hotel room!!!)
- Swim in the hotel's indoor pool from 6:00 a.m. 10:30 p.m.
  - \* The deepest part of the hotel pool is 5 feet deep.
  - \* The hotel **does not** have a lifeguard on duty.
  - \* Anyone that swims in the pool is swimming at their own risk.

**Till 10:30 p.m.** Swim in the hotel's indoor pool

11:00 p.m. – 3:00 a.m. Private security guard to watch the Buffalo High School sleeping rooms

## **DAY THREE: Friday, April 29, 2016**

6:00 a.m. – 6:30 a.m. 6:30 a.m. – 7:00 a.m.	Bus #1 eats full breakfast buffet and omelets made to order in the hotel lobby Bus #2 eats full breakfast buffet and omelets made to order in the hotel lobby
7:00 a.m. – 7:30 a.m. 7:30 a.m. – 8:00 a.m.	Bus #3 eats full breakfast buffet and omelets made to order in the hotel lobby Bus #4 eats full breakfast buffet and omelets made to order in the hotel lobby
8:15 a.m. – 8:30 a.m.	Load the buses (4)
8:30 a.m 9:30 a.m.	Travel to South Street Seaport (12 miles/1 hour drive)
9:30 a.m. – 11:00 a.m.	Walk part way over the Brooklyn Bridge as a group with the Tour Director

**11:00 a.m. – 11:30 a.m.** Bus to China Town

11:30 a.m. – 2:00 p.m. Lunch and shopping in China Town and Little Italy (student expense)

**1:45 p.m.** Tour Director will meet four (4) step-on-guides bottom of Mott Street

# 2:00 p.m. – 5:00 p.m. Guided tour of New York City – 1 guide per bus RI 01/11/16

- Each bus will try and make a couple of stops to let the group off the bus
- Each group will walk into Central Park with their guide

\*Group must stop and use the Public Restrooms by The Fountain

- Tour will end in front of HB Burger on 43rd between 6th & 7th Avenues

**5:00 p.m.** – **7:15 p.m.** Free time for shopping and dinner on own in Times Square (student expense)

 Performance Tours
 Page 2 of 5
 1/22/2016

# **DAY THREE: Friday, April 29, 2016** (continued)

7:15 p.m. – 7:30 p.m.	70 people walk as a group to the Gershwin Theatre 225 West 51st Street, New York 10019 (Between Broadway & 8th Ave)
7:30 p.m. – 8:00 p.m.	70 people get their ticket for "Wicked" and find your seat
8:00 p.m. – 10:45 p.m.	70 people attend the Broadway Show "Wicked"
7:15 p.m. – 7:30 p.m.	<b>41</b> people walk as a group to the Palace Theatre 1564 Broadway Street, New York (on 7th between W 46th & W 47th)
7:30 p.m. – 8:00 p.m.	41 people get their ticket for "An American in Paris" and find your seat
8:00 p.m. – 10:30 p.m.	41 people attend the Broadway Show "An American in Paris"
7:15 p.m. – 7:30 p.m.	30 people walk as a group to the St. James Theatre 246 West 44th Street (Between Broadway and 8th Avenue)
	30 people walk as a group to the St. James Theatre
7:15 p.m. – 7:30 p.m.	30 people walk as a group to the St. James Theatre 246 West 44th Street (Between Broadway and 8th Avenue)
7:15 p.m. – 7:30 p.m. 7:30 p.m. – 8:00 p.m.	<ul> <li>30 people walk as a group to the St. James Theatre 246 West 44th Street (Between Broadway and 8th Avenue)</li> <li>30 people get their ticket for "Something Rotten" and find your seat</li> </ul>
7:15 p.m. – 7:30 p.m. 7:30 p.m. – 8:00 p.m. 8:00 p.m. – 10:30 p.m.	<ul> <li>30 people walk as a group to the St. James Theatre 246 West 44th Street (Between Broadway and 8th Avenue)</li> <li>30 people get their ticket for "Something Rotten" and find your seat</li> <li>30 people attend the Broadway Show "Something Rotten"</li> </ul>

# DAY FOUR: Saturday, April 30, 2016

7:00 a.m. – 7:30 a.m. 7:30 a.m. – 8:00 a.m. 8:00 a.m. – 8:30 a.m. 8:30 a.m. – 9:00 a.m.	Bus #2 eats full breakfast buffet and omelets made to order in the hotel lobby Bus #3 eats full breakfast buffet and omelets made to order in the hotel lobby Bus #4 eats full breakfast buffet and omelets made to order in the hotel lobby Bus #1 eats full breakfast buffet and omelets made to order in the hotel lobby
9:15 a.m. – 9:30 a.m.	Load the instruments underneath the buses (4)
9:30 a.m. – 10:30 a.m.	Travel into Staten Island, NY (35 miles/1 hour drive) 2800 Victory Boulevard, Staten Island, NY 10314
10:30 a.m.	Arrive at College of Staten Island, Building 1P - Center for the Arts - Unload the instruments
10:30 a.m. – 11:00 a.m.	Buffalo High School Concert Choir warms up 11:00 a.m. Buffalo High School Concert Choir performs in the festival

Performance Tours Page 3 of 5 1/22/2016

Buffalo High School
Mixed Choir, Concert Band and String Orchestra
Performing Tour to New York, NY

# **DAY FOUR: Saturday, April 30, 2016** (continued)

12 Noon – 12:40 p.m.	Buffalo High School Concert Band warms up  12:40 p.m. Buffalo High School Concert Band performs in the festival
1:20 p.m. – 2:00 p.m.	Buffalo High School Orchestra warms up
2:00 p.m.	Buffalo High School Orchestra performs in the festival
3:00 p.m. – 4:00 p.m.	Travel back to the hotel (35 miles/1 hour drive)
Till 6:00 p.m.	Change for the evening (12 miles/45 minute drive)
6:15 p.m. – 6:45 p.m.	Travel to Lyndhurst, NJ (12 miles/30 minute drive)
6:45 p.m. – 7:15 p.m.	Arrive at Medieval Times – group will be sitting together - Tour Director will get the tickets for the group's dinner and show
7:15 p.m. – 8:00 p.m.	Big Apple Classic, NY Music Festival Awards Ceremony
8:00 p.m. – 10:00 p.m.	Medieval Times dinner, show and festival awards ceremony
10:15 p.m. – 10:45 p.m.	Travel back to the hotel (15 miles/30 minute drive)
11:00 p.m. – 3:00 a.m.	Private security guard to watch the Buffalo High School sleeping rooms

# **DAY FIVE: Sunday, May 1, 2016**

7:00 a.m. – 7:20 a.m. 7:20 a.m. – 7:45 a.m.	Bus #3 & #4 eats full breakfast buffet and omelets made to order in the hotel lobby Bus #1 & #2 eats full breakfast buffet and omelets made to order in the hotel lobby
7:15 a.m 7:45 a.m.	Check out of the hotel and load the buses
7:45 a.m 8:45 a.m.	Travel into New York City (15 miles/30 minute drive)
9:00 a.m. – 10:30 a.m.	View the NYC skyline from One World Observation Deck
10:30 a.m. – 12:30 p.m. 10:30 a.m. – 11:00 a.m.	Group of 59 people visits the National September 9/11 Museum Group of 108 people visits the 911 Memorials
11:00 a.m. – 1:00 p.m. 12:30 p.m. – 1:00 p.m.	Group of 108 people visits the National September 9/11 Museum Group of 59 people visits the 911 Memorials
1:00 p.m. – 1:45 p.m.	Lunch on own in the Hudson Eats Food Court (student expense)
1:45 p.m. – 2:15 p.m.	Travel to Radio City Music Hall (4 miles/30 minute drive)

Performance Tours Page 4 of 5 1/22/2016

Buffalo High School

### **DAY FIVE: Sunday, May 1, 2016** (continued)

**2:45 p.m.** – **5:15 p.m.** Guided tour of Radio City Music Hall:

- 2:45 p.m. - 4:00 p.m.
- 3:00 p.m. - 4:15 p.m.
- 3:15 p.m. - 4:30 p.m.
- 3:30 p.m. - 4:45 p.m.
- 3:45 p.m. - 5:00 p.m.
- 4:00 p.m. - 5:15 p.m.

Group #1 - 30 people
Group #3 - 30 people
Group #4 - 30 people
Group #5 - 30 people
Group #6 - 16 people

**5:30 p.m.** – **7:00 p.m.** Dinner on 8th and 9th Avenues (student expense)

**7:00 p.m.** Depart for return to the Buffalo, MN (1,247 miles/20 hours of straight driving)

- Gain one (1) hour due to Central Standard Time

- Lose 2 hours for restroom stops, driver changes and fuel stop

#### DAY SIX: Monday, May 2, 2016

**1 hour** Breakfast and lunch stops (student expense)

**Estimated** arrival time back to Buffalo High School - unload the luggage. This can vary

by hours due to the timeliness of the group, traffic and weather conditions.

#### **EMERGENCY CONTACTS**

Tour Director/Michael Pileggi at the following numbers:

Cell phone **763-442-6317** 

Office phone 763-576-6909 (checked nightly and returned the following day)

E-mail michaelp@perftours.com

#### **EMERGENCY SAFETY PROCEDURES**

#### **Emergency at the hotel:**

Everyone in the group should report to the bus parked in the hotel parking lot.

#### **Emergency during the tour:**

Go back to the spot the bus dropped you off at and look for the Tour Director and your Director.

Performance Tours Page 5 of 5 1/22/2016